# SDR AALA202405315342

- Difficulty date: April 2, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,397 hours, 23,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL UPPER AND LOWER INBOARD FASTENER HOLES CRACKED AT DOOR STOP #7 AND FR 16 LEFT. MAINTENANCE REPLACED INTERCOSTAL PER SRM 51-42-11.
